# SDR UIEA2012042600167

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RT AUX PITOT EICAS MESSAGE DISPLAYED, RETURN TO BLOCKS.  R & R RT LOWER PITOT PROBE, OPS AND LEAK CHECKED OK.  OK FOR SERVICE IAW MM 34-11-01.
